# SDR SWIA201333994

- Difficulty date: July 1, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 26,448 hours, 22,191 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK ACCESS HOLE AT 610BB HAS CORROSION.  C-CHECK BLENDED RT LOWER WING PLANK CUT OUT CORROSION AT ACCESS PANEL 610BB IAW REO.
